# SDR UPS97424010

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Chord
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN DECK FLOOR STRUCTURE, UPPER CHORD CORRODED AT BS 2360 RBL 17.  REPAIRED UPPER CHORD FROM LBL 9 TO RBL 55 ACC SRM 53-10-07.
